I've had bipolar 2 for many many years I've checked myself into the hospital at least once a year in fear I might try to harm myself I'm on lamictal prozac zanix , I've tried others almost everything I have other mental disorders as well, geadon gave me long QT syndrome and 7 heart attacks so I have to be careful in what I can take. I've been on this 20mg for 4 days and today I have been so angry and mean I want to break something, is that part of a side effect? I'm tired of feeling sad and worthless, I can't leave the house unless it's too the Dr. I have no desire to do anything. For the last 6 months I wake up angry that I even woke up I want to die during the night. It would take to much room to list all the things wrong with me and all the meds I've been on. Please somebody tell me is this medication going to help? Are the side effects to bad ? I just want to feel normal to laugh to smile to not just sit in this same corner all day. Desperately seeking advice .
Latuda - I don't eat very much in a days time as it is, do I really have to take it that much food ?
- 1 Oct 2015 by valfork89
- 3 October 2015
- lamictal, prozac, depression, bipolar disorder, panic disorder, major depressive disorder, anxiety and stress, fear, latuda, food, hospital
Give Latuda time. I began feeling better between week one and two, although she started me on a low introductory dose, but I was coming off terrible side effects of another drug. Your anger should subside, but then again, they may adjust your dosage up. As for eating, I was told it is very important to get the full effect of the drug. I was told 350 calories. That's not too hard to do at all!!! One big Mac, or one big bowl of cereal, or a nice order of wings should take care of that. So sorry you're feeling bad, but at least you're not showing signs of the bad side effects. Hang in there.
When I was taking it my Dr told me I just needed to eat a snack and if I was still nauseous to eat a little more. I usually ate a banana It made me worse but the pharmacy said it was better for BP2 and I am BP1. I landed in the er because I took all my pills in an act of extreme anger from a fight I got into. Just make sure to write how you feel and take it to your next visit so if there is a problem it can be fixed. It will take more than a few days for it to start helping if it is going to
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2016 • 7 answers
Updated 26 Oct 2014 • 1 answer
Updated 30 Oct 2016 • 4 answers
Updated 12 Sep 2016 • 2 answers
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
Updated 14 Nov 2018 • 3 answers